# SDR CALA2017070202089

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 30,566 hours, 17,969 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20 EMER SIGN WIRES EXPOSED AND BROKEN. REPLACED CABIN WALL MOUNTED EMERG EXIT LIGHT ASSY AT ROW 21 LEFT SIDE REF AMM 33-51-13-000-001-A, OP CHECKS GOOD. VERIFIED EEL INSTALLATION OP CK OK.
